# SDR N6WA20140319002

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 121,786 hours, 8,502 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT CAUTION MSG ON LANDING.  PERFORMED OPERATIONS & FUNCTIONAL CHECK IAW CRJ700 AMM 52-21-00, CHECKED GOOD AT THIS TIME.
